# SDR YENA20151030537

- Difficulty date: October 30, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft time: 40,463 hours, 14,228 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 02G10874210008
- Condition: Failed
- Location: Galley
- Part time: 45,656 hours, 16,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEMAKER NR 2 IN FWD GALLEY SMELLS LIKE ELECTRICAL WHEN ON; R & R COFFEEMAKER, AMM 25-35-15, CHECK NORMAL.
